On improving the semilocal convergence of newton-type iterative method for ill-posed Hammerstein type operator equations

dc.contributor.authorShobha, M.E.
dc.contributor.authorGeorge, S.
dc.date.accessioned2020-03-31T08:39:04Z
dc.date.available2020-03-31T08:39:04Z
dc.date.issued2013
dc.description.abstractGeorge and Pareth( 2012), presented a quartically convergent Two Step Newton type method for approximately solving an ill-posed operator equation in the finite dimensional setting of Hilbert spaces. In this paper we use the analogous Two Step Newton type method to approximate a solution of ill-posed Hammerstein type operator equation.en_US
dc.identifier.citationIAENG International Journal of Applied Mathematics, 2013, Vol.43, 2, pp.64-70en_US
dc.identifier.urihttps://idr.nitk.ac.in/handle/123456789/12359
dc.titleOn improving the semilocal convergence of newton-type iterative method for ill-posed Hammerstein type operator equationsen_US
dc.typeArticleen_US

Files